# SDR USAA2014061300016

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 45,067 hours, 16,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PLASTIC EXIT SIGN ON AFT LT DOOR BROKEN.  R & R BROKEN EXIT LIGHT LENS IAW AMM 33-51-13, PB401.
